Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have burning sensation on vagina due to nair

hello , sorry to bother i am peggy skouras 19 years old & are currently having problems urinating due to burning sensation from nair ( hair removal cream) ive tried aloe vera , that helped a bit with the burning but would i be able to pee ? will it be gone by morning ? please hit me up with a postive answer . thank you for your time !
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having an allergic reaction or urinary tract infection. Stop using that product if it causes you this. Drink plenty of water 2 litres atleast. Take a Cetrizine tablet if there is itching as well. It should go away within a day if you are careful, but best would be to get your urine tested for infection by a Urologist to rule out other causes like stones.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor